Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/34891
Title: Eigenvalue estimates for submanifolds with bounded mean curvature in the hyperbolic space
Authors: Cheung, LF
Leung, PF
Issue Date: 2001
Publisher: Springer
Source: Mathematische Zeitschrift, 2001, v. 236, no. 3, p. 525-530 How to cite?
Journal: Mathematische Zeitschrift
Abstract: Let M be an n-dimensional complete non-compact submanifold in a hyperbolic space with the norm of its mean curvature vector bounded by a constantα<n−1.We prove in this paper that λ1 (M) ≥ 1/4 (n − 1 − α)2 >0. In particular when M is minimal we have λ1 (M) ≥ 1/4 (n − 1)2 and this is sharp because equality holds when M is totally geodesic.
URI: http://hdl.handle.net/10397/34891
ISSN: 0025-5874 (print)
1432-1823 (online)
DOI: 10.1007/PL00004840
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

30
Last Week
0
Last month
Citations as of Mar 23, 2017

Page view(s)

15
Last Week
0
Last month
Checked on Mar 26, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.